# SDR TWRA9750

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 2R, UPPER BUSTLE LIGHT INOPERABLE.  C-ZONE, RIGHT SIDE EMERGENCY LIGHT FLOOR STRIP INOPERABLE AND U/D EGRESS LIGHTS INOPERABLE.  RESEATED C/P ON BUSTLE.  OPS OK.  C-ZONE, RECONNECTED LOOSE CONNECTION, OPS OK. U/D EGRESS LIGHTS REWIRED, OPS OK.  (X)
